It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-19-2011, 11:35 AM   #1
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Blood pressure medications after heart attack

My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.

 
The following user gives a hug of support to shefa:
JJ (03-24-2011)
Sponsors Lightbulb
   
Old 03-24-2011, 07:35 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Blood pressure medications after heart attack

Sorry to hear of your problem and hope by the time you read this you are feeling better. My husband had a slight heart attack in Nov. They found a blocked artery, cleaned it out and put in 2 medicated stents.

Like you he is on many meds. Plavix...Losartan...Asprin...a BB and a Calcium Chanel Blocker...plus Diabetes meds. While in the hospital they put him on Lisinopril but after he left put him back on his Losartan. Neither of us can take an Ace as it causes the wicked cough and some leg swelling.

I was on Avapro for a couple of years and it was going well till the cost went off the wall!! I asked my Dr. for a replacement so she put me on Losartan. I took it for over 4 months but did notice the dizziness and some pains and aches I never had before. Tried to shrug it off but last visit asked to be put back on the Avapro and now feeling better. Hubby has also noticed a few pains and aches since being on the Losartan, so if it keeps up, mention it to your Dr. and ask for maybe a switch to another ARB.

Best of wishes and hope your feeling much..much better..JJ..
__________________
When you come to the end of your rope..tie a knot and hang on!

 
The Following User Says Thank You to JJ For This Useful Post:
shefa (03-24-2011)
Old 11-28-2011, 03:00 PM   #3
Newbie
(male)
 
Join Date: Nov 2011
Location: england
Posts: 3
terryblueeyes HB User
Re: Blood pressure medications after heart attack

Quote:
Originally Posted by shefa View Post
My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.
hi i had a heart attack, 2 stents in may 2011. i was on beta blockers after 2 weeks i came of them!! after 2 month blood thiners made me ill!! 3 to 4 month had to come off statins as my leg musluls went. went back on statins after legs get better after a week.. week later my legs went bad!! stop taking them.. seen the heart doctor told me to go back on blood thiners which i did 3 weeks later i was ill stop taking blood thinners. seen my doctor and said asprin covers me and the stents.. now im have pros with the high blood presher tablets RAMPRIL.. my breathing at teatime comes shallow and feels like ive got something stuck in my neck.. so im seeing the doctor on the 2nd of december... so since my heart attack im only on asprin and rampril..but had a right 6 to 7 month with the tablets they are not agreeing with me... before i go i walk 30 min a day jym 2 times a week at rehab.. but we all seem to have probs in one way or another but doctors just carry on giving these tablets out like sweets.. cant wait till firday to tell the doctor im not happty and i want a full med to find out why my breathing at night comes on me and its shallow

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
4 different blood pressure meds blueskyyz25 Drug Interactions / Side Effects 3 04-09-2008 08:06 PM
Blood pressure meds and singulair suki1724 Drug Interactions / Side Effects 5 03-29-2008 03:46 PM
Decadrom = anxiety attack? UGAfan Drug Interactions / Side Effects 2 06-15-2007 01:04 PM
Can any of these medications cause menstrual irregularities??? Melissa765 Drug Interactions / Side Effects 6 11-04-2006 01:27 AM
I'm allergic to SO MANY medications -- Is this one in the same family? Melissa765 Drug Interactions / Side Effects 5 06-15-2006 12:20 PM

Tags
back pain, chest pain, dizziness, nausea, stomach ache



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), JJ (1), ShawnaS (1), rush_rulz (1), cam724 (1), kdsl (1), janewhite1 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!